VOL. 17 · NO. 1 | Winter 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 17 (1), (Winter 1987)
No abstract available
Articles
W.W. Comfort, Lewis C. Robertson
Rocky Mountain J. Math. 17 (1), 1-14, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-1
No abstract available
Albert J. Klein
Rocky Mountain J. Math. 17 (1), 15-18, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-15
KEYWORDS: Fuzzy topology, a-closure, 54A40, 54B99, hypergraph functor
No abstract available
R.B. Gardener, W.F. Shadwick
Rocky Mountain J. Math. 17 (1), 19-22, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-19
No abstract available
Steven R. Bell, Steven G. Krantz
Rocky Mountain J. Math. 17 (1), 23-40, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-23
No abstract available
Manfred Karbe
Rocky Mountain J. Math. 17 (1), 41-48, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-41
No abstract available
Alfred D. Andrew
Rocky Mountain J. Math. 17 (1), 49-54, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-49
KEYWORDS: 46B99, 46B15
No abstract available
J. Paul Vicknair
Rocky Mountain J. Math. 17 (1), 55-58, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-55
No abstract available
M.R. Dixon
Rocky Mountain J. Math. 17 (1), 59-64, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-59
No abstract available
Robert J. Fisher Jr
Rocky Mountain J. Math. 17 (1), 65-76, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-65
No abstract available
A.L. Edelson, P.K. Palamides
Rocky Mountain J. Math. 17 (1), 77-84, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-77
No abstract available
Paul Creegan
Rocky Mountain J. Math. 17 (1), 85-94, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-85
No abstract available
Richard C. Bradley
Rocky Mountain J. Math. 17 (1), 95-114, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-95
KEYWORDS: p-mixing, 60G10, 60F05, Strictly stationary, maximal correlation, central limit theorem
No abstract available
Mark Schwartz
Rocky Mountain J. Math. 17 (1), 115-120, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-115
No abstract available
Aldo J. Lazar, Sze-Kai Tsui, Steve Wright
Rocky Mountain J. Math. 17 (1), 121-134, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-121
No abstract available
Amy C. King, J.D. Patterson
Rocky Mountain J. Math. 17 (1), 135-140, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-135
No abstract available
L.D. Loveland
Rocky Mountain J. Math. 17 (1), 141-150, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-141
No abstract available
John Phillips
Rocky Mountain J. Math. 17 (1), 151-166, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-151
No abstract available
Ronald J. Leach
Rocky Mountain J. Math. 17 (1), 167-188, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-167
No abstract available
D.K. Harrison
Rocky Mountain J. Math. 17 (1), 189-194, (Winter 1987) DOI: 10.1216/RMJ-1987-17-1-189
No abstract available
Back to Top